# SDR 05FDEA01273

- Difficulty date: May 14, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AIRCRAFT ON RIGHT SIDE WHILE REMOVING BALLAST BARREL'S AT B.S. 420-426 STR 18.   REPAIRED SKIN PER FED EX EA 7-5330-86306.
